The SCEAS System
Navigation Menu

Journals in DBLP

Discrete Mathematics
1993, volume: 118, number: 1-3

  1. Lynn Margaret Batten
    A characterization of finite linear spaces on v points, n2<=v<(n+1)2, andb=n2+n+3 lines, n>=10. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:1-9 [Journal]
  2. Abdelhamid Benhocine, A. Pawel Wojda
    Graphs with every matching contained in a cycle. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:11-21 [Journal]
  3. H. J. Broersma, F. Göbel
    Coloring a graph optimally with two colors. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:23-31 [Journal]
  4. Peter J. Cameron, Cheryl E. Praeger
    Block-transitive t-designs I: point-imprimitive designs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:33-43 [Journal]
  5. Shalom Eliahou
    The 3x+1 problem: new lower bounds on nontrivial cycle lengths. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:45-56 [Journal]
  6. Ralph J. Faudree, Debra J. Knisley
    A neighborhood condition which implies the existence of a complete multipartite subgraph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:57-68 [Journal]
  7. Alan Frieze, Bruce Reed
    Polychromatic Hamilton cycles. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:69-74 [Journal]
  8. Robert B. Hughes
    Minimum-cardinality triangulations of the d-cube for d=5 and d=6. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:75-118 [Journal]
  9. Stanislav Jendrol
    On face vectors and vertex vectors of convex polyhedra. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:119-144 [Journal]
  10. Thomas M. Kratzke, Douglas B. West
    The total interval number of a graph, I: Fundamental classes. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:145-156 [Journal]
  11. Daniel E. Loeb
    Towards the critical problem: on the coalgebraic relation between sets and multisets. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:157-164 [Journal]
  12. Zhikang Lu
    The harmonious chromatic number of a complete binary and trinary tree. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:165-172 [Journal]
  13. Ifor Morris, Christopher D. Wensley
    Cycle indices and subgroup lattices. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:173-195 [Journal]
  14. Dayanand S. Rajan
    The equations DkY = Xn in combinatorial species. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:197-206 [Journal]
  15. Samira Saidi
    Codes for perfectly correcting errors of limited size. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:207-223 [Journal]
  16. Robin S. Sanders
    Graphs on which a dihedral group acts edge-transitively. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:225-232 [Journal]
  17. Michel Mollard
    Interval-regularity does not lead to interval motonicity. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:233-237 [Journal]
  18. Kenneth P. Bogart
    An obvious proof of Fishburn's interval order theorem. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:239-242 [Journal]
  19. Priscilla S. Bremser
    Congruence classes of matrices in GL2(Fq). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:243-249 [Journal]
  20. Yeow Meng Chee
    The existence of a simple 3-(28, 5, 30) design. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:251-252 [Journal]
  21. Kiran B. Chilakamarri, Peter Hamburger
    On a class of kernel-perfect and kernel-perfect-critical graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:253-257 [Journal]
  22. Ronald J. Gould, Vojtech Rödl
    On isomorphic subgraphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:259-262 [Journal]
  23. Qingde Kang, Yanxun Chang
    Further results about large sets of disjoint Mendelsohn triple systems. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:263-268 [Journal]
  24. Jeong Han Kim
    On 3-colorings of E(Kn). [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:269-273 [Journal]
  25. Norbert Seifter
    On the girth of infinite graphs. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:275-283 [Journal]
  26. Johannes Siemons
    Permutation groups on unordered sets II; On a theorem of Frucht. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:285-288 [Journal]
  27. Jerzy Topp, Lutz Volkmann
    Some upper bounds for the product of the domination number and the chromatic number of a graph. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:289-292 [Journal]
  28. Paul Monsky
    Discrete Mathematics: To: O. Heden, "On the modular n-queen problem" 102 (1992) 155-161. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:293- [Journal]

  29. Discrete Mathematics: To: D.A. Holton, D. Lou and M.D. Plummer, "On the 2-extendability of planar graphs" 96 (1991) 81-99. [Citation Graph (0, 0)][DBLP]
    Discrete Mathematics, 1993, v:118, n:1-3, pp:295-297 [Journal]
NOTICE1
System may not be available sometimes or not working properly, since it is still in development with continuous upgrades
NOTICE2
The rankings that are presented on this page should NOT be considered as formal since the citation info is incomplete in DBLP
 
System created by asidirop@csd.auth.gr [http://users.auth.gr/~asidirop/] © 2002
for Data Engineering Laboratory, Department of Informatics, Aristotle University © 2002